# SDR SWIA2020072751418

- Difficulty date: June 11, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE LEADING EDGE SLAT DRIVEN TRACK 1-1 HAS WEAR MARKS ON OUTER SECTION OF TRACK.(MARKED)   (C-CHECK) RO 7/23/2020    REPAIRED RH SIDE LEADING EDGE SLAT DRIVE TRACK 1-1 PER MHIRJ REO. ALL CHECKS AND RIGS ARE GOOD AT THIS TIME.
